The aim of the is to study the existence of solutions of initial value problems for nonlinear first order differential systems with nonlocal conditions. The proof will rely on the Perov, Schauder and Leray-Schauder fixed point principles which are applied to a nonlinear integral operator splitted into two parts, one of Fredholm type for the subinterval containing the points involved by the nonlocal condition, and an another one of Volterra type for the rest of the interval. The novelty in this paper is that this approach is combined with the technique that uses convergent to zero matrices and vector norms.
Department of Mathematics, Babes-Bolyai University 400084 Cluj-Napoca, Romania
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Nonlinear differential systemș; nonlocal initial condition; fixed point theorem; vector norm; matrix convergent to zero.
O. Nica, R. Precup, On the nonlocal initial value problem for first order differential systems, Stud. Univ. Babeş-Bolyai Math. 56 (2011) no. 3, 113-125.
Studia Universitatis Babes-Bolyai Mathematica
google scholar link
 Agarwal, R.P., Meehan, M., O’Regan, D., Fixed Point Theory and Applications, Cambridge University Press, Cambridge, 2001.
 Boucherif, A., Differential equations with nonlocal boundary conditions, Nonlinear Anal., 47(2001), 2419-2430.
 Boucherif, A., Precup, R., On the nonlocal initial value problem for first order differential equations, Fixed Point Theory, 4(2003), 205-212.
 Boucherif, A., Precup, R., Semilinear evolution equations with nonlocal initial conditions, Dynamic Systems Appl., 16(2007), 507-516.
5] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162(1991), 494-505.
 Byszewski, L., Lakshmikantham, V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40(1990), 11-19.
 Frigon, M., Application de la th´eorie de la transversalite topologique a des problemes non linearies pour des equations differentielles ordinaires, Dissertationes Math. 296, PWN, Warsawa, 1990.
 Ntouyas, S.K., Tsamatos, P.Ch., Global existence for semilinear evolution equations with nonlocal conditions, J. Math. Anal. Appl., 210(1997), 679-687.
 O’Regan, D., Precup, R., Theorems of Leray-Schauder Type and Applications, Gordon and Breach, Amsterdam, 2001.
 Precup, R., Methods in Nonlinear Integral Equations, Kluwer, Dordrecht, 2002.
 Precup, R., The role of matrices that are convergent to zero in the study of semilinear operator systems, Math. Comp. Modelling, 49(2009), 703-708.